Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What can be the reason for tingling sensation in right leg/arm ?

I am having tingling in my right leg/ arm . This all started only a few days ago when I took an HIV test and though I was reacting from the stress since it took a few days for results, however, having the results be negative, I am still feeling the tingling. ( also got a pretty bad leg cramp the second night i started to feel it..) its not terrible its maybe a 3-4 on a scale of 10. I still have full strength, its not really numb, more the feeling you get BEfore you get pins and needles, as if i could shake it off..but I cant, and am starting to get worried. my friend started talking about things like MS etc. some advice to tell me Im not totally crazy pleease (If this is at all usefull, i have been Nausea on an off for the past few months, and constipated for the past few weeks)
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Rheumatologist 's  Response
Dear Sir,

It could be because of cervical spondylosis leading to nerve compression that could give rise to this kind of tingling.

Dr. Shruti
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor